Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1537-9.pdf529.94 kBAdobe PDFView/Open
Title: A subfamily of complex error functions(Complex Dynamics and its Related Topics)
Authors: MUROSAWA, Shunsuke
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 77
End page: 80
URI: http://hdl.handle.net/2433/59031
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.